Caught cold, Bad eefects of antibiotics (Leflox)i am male 36, caught cold last week at a visit of hill sation where weather was extreme cold because of recent snowfall.
i felt fever, cough and cold. i took few homeo medicines like aconite, belladona etc. but fever did not became down then i went on alopathic treat,et and they advised me Panadol CF (Paracetamol active ingredient) and antibotics like LEFLOX. my fever became ok after 2 to 3 days and cough better
but now i am having side effects of leflox i.e constant drowsiness and falling asleep.
even i fall asleep when sitting on chair, dont like to talk with ppl around me and just want to sleep, eyes become close automatically. this is happening since last 2 days. Respiration is also bit difficult.
pls guide me
Fahad_ici on 2011-01-16
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.